MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with corroded battery tube, cracked battery tube thread, reservoir tube lip completely broken off, missing reservoir tube lip o-ring, cracked reservoir tube, cracked case near display window corners, cracked on display window and minor scratches on display window noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Drive support cap was inspected and no anomaly was noted.
 
Event or Problem Description
The health care professional reported via phone call that insulin pump got the over delivery.The blood glucose at the time of the incident was unknown.The customer was assisted with troubleshooting.The device will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7544191
Report Number2032227-2018-03887
Device Sequence Number233410
Product Code OYC
UDI-Device Identifier00643169077706
UDI-Public(01)00643169077706
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAH
Device Catalogue NumberMMT-723NAH
Device Lot NumberA000269477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR